# SDR UALA2013041102494

- Difficulty date: April 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 71,466 hours, 13,557 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 8102051
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT BYPASS FAN AIR CHECK VALVE AND RUBBER BOOT BLOWN AND BROKEN.  REMOVED AND REPLACED BYPASS CHECK VALVE.  REPLACED BOOT, LEAK CHECKED GOOD.
